# SDR TWAA9806801

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 25878261
- Condition: Worn
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 732 - CREW REPORTED VERY LITTLE RUDDER CONTROL AFTER TAKEOFF.  THE NOSE WOULD HUNT BOTH SIDES. TURNED STAB AUG OFF WITH NO HELP.  RETURNED TO STL.  REPLACED THE STAB AUGMENTATION COMPUTER.  (M)
